Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
sl2473

39 year old male with leg weakness and discomfort

Recommended Posts

I am a 39 year old male with leg pain and weakness. I am currently on Sinemet, Carbidopa/Levodpa, & Baclofen. I am taking these meds 4 times a day and are still have issues with my legs. While these meds help me with my movements, the issues with my legs are still there. Is there any kind of other medicine, treatment, or clinical trials out there that may be able to help me? I am fixing to file short term disability with my job, and would like to do something to that could possibly help slow down the progression of this disease before it's to late! I have a wife who is legally blind and have 2 kids, so I need to stay as healthy as possible for my family because I am the sole provider.

Share this post


Link to post
Share on other sites

One issue I have seen is simply under-medication and also not taking meds freuqently enough. You may ask your doc about tuning up the sinemet. Also you may consider physical and occupational therapy and a new neurological exam to be sure it isn't something else (e.g. spinal stenosis).

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×